# SDR CA160120020

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,220 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE CREW RECEIVED ENGINE VIBRATION WARNING IN CLIMB. IN CRUISE THE WARNING CONTINUED. AFTER CONSULTATION WITH MOC AND DISPATCH IT WAS DECIDED TO DIVERT.  NR 2 ENGINE GND RUN TO T/O POWER ENGINE VIBRATION TEST COMPLETED IAW EMM 72-00-00-760-121, NO FAULTS FOUND.
